Heart Rhythm Community
Heart Beating in Ears
About This Community:

Join others experiencing Heart Rhythm issues. Ask a question, join a conversation, share experiences: symptoms, management, and treatment.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

Heart Beating in Ears

This not a question but more of a statement about a problem I had with my heart beating in my ears.  
On Sept 21, 09 I had a knee replacement which seems to be fine.  On Nov 30, 09 I had the other knee replaced.  With both knee replacements I was given an anti-biotic with my IV.  I had the operation on Monday and on Tuesday the IV was removed.  Apparently, I was given an anti-biotic pill on
Tuesday night.  They thought I might have some kind of infection so it was just a safety measure. All night Tuesday night my heart beat so hard, I thought it would come out of my body.  It was especially bad if I turned my head to the left.  The problem continued the next day.  I asked the Doctors and Nurses and none of them seemed to act like it was important. Upon release from the hospital I was given a prescription for an anti-biotic, CEFDINIR generic for OMNICEF, 300MG.  I came home from the hospital Thursday and the heart beating problem continued.  On Saturday morning, I developed another problem.  I shivered but was not cold.  I stuttered really bad.  I don't normally stutter. It really scared my husband.
The Home Health Nurse came out and could not explain it.  I had not taken the anti-biotic Saturday  morning. We decided that I would stop taking the anti-biotic.  Saturday evening I had another bout with the stuttering and shivering.  Sunday I did it a little bit off and on.  Then I noticed that the heart beating problem had gotten much better. It is Tuesday and my heart is not beating in my ears anymore.  I know this is not the reason for everybody's heart beating problem.  But if you associate the beginning of the problem with a time when you began taking some drug, it could be the reason.  If you are like me, you would do almost anything to get it to stop.  My mother-in-law had this problem in the late 90's before she passed away.  She would say she had a "Whoosh" in her ears.  She told the doctor and he gave her another drug.  I guess it was a "Whoosh" drug.  She was on a lot of medication, maybe if they had evaluated her drugs, the problem may have gone away.  I just wanted to share my experience with others in case it might help them.
auntella
Related Discussions
2 Comments Post a Comment
Blank
612551 tn?1450025775
Thanks for sharing your experience.  This is what we are mostly about on the Community: helping others through our collective experiences.

Drug affect different people in many different ways.  Just look at the side-effects listed on most drugs..... a long list and there are usually more.

I have never had any reactions to antibiotics that I am aware of, but it appears you did, and others may as well.  
Blank
Avatar n tn
I'm now very allergic to just about every antibiotic out there. (They close  my throat, and I've nearly died several times from them.)  So I take them only when really necessary and under hospital supervision. But it's good to be wary of antibiotics. Some can cause permanently ringing ears and inner ear damage. (Happened to me.) Others can cause organ damage in some people.  Be careful to ask what the side effects are.
Blank
Post a Comment
To
Top Arrhythmias Answerers
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
612551 tn?1450025775
Blank
Jerry_NJ
NJ
995271 tn?1408549100
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
12492606 tn?1459877633
Blank
researcher09
CA
Avatar f tn
Blank
CFS56
Recent Activity
370181 tn?1428180348
Blank
RubyWitch I am no longer accepting HI... Comment
11 hrs ago
1236893 tn?1408490528
Blank
Listeria Risk Triggers Huge Frozen ...
15 hrs ago by gymdandee
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
May 03
Heart Rhythm Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Arrhythmias Answerers
1807132 tn?1318747197
Blank
MichelleP_3811
Chicago, IL
612551 tn?1450025775
Blank
Jerry_NJ
NJ
995271 tn?1408549100
Blank
itdood
PA
1423357 tn?1414258965
Blank
tom_h
Central, MA
12492606 tn?1459877633
Blank
researcher09
CA
Avatar f tn
Blank
CFS56